首页 | 本学科首页   官方微博 | 高级检索  
     


Arithmetic of Levitan's generalized characteristic functions
Authors:A. I. Il'inskii
Abstract:
Some properties are stated for functions of the form, where is a distribution on the halfline [0,agr).Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 61, pp. 56–58, 1976.I thank Prof. I. V. Ostrovskii for suggesting this problem and for his support.
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号